# SDR DALA1025111701

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 44,674 hours, 13,379 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 26G AND 33B ARE INOPERATIVE.  MX RE-PINNED THE CONNECTOR AT LIGHTS.  SYS OPS IS NORMAL.
